Ask an expert
Question

03 Aug 2007

REVERSE EFFECT
morning to you cybershrink, bit of stress at the moment still staying away from pills, even vitamines, wow struggling since stopping sleepings pills, appetite went down, head feel drossy, now i struggle with insomnia, but determinate to sit it through, exercise after work tackle the big white elephant at home (orbitrek) have a nice weekend; thank you for always just being you, much appreciated
Answer 367 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Brave work, K. Fortunately, though it may be rocky for a few nights, one does eventually escape from the lure of the sleeping pills. Exercise can help, but try not to do it too late in the day, or it will leave you aroused and not yet ready for sleep for some hours. What do you feed the white elephant ?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote